# SDR USAA2010111992620

- Difficulty date: November 15, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 34,075 hours, 13,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 634 - PHX-PIT - EEL - EMERGENCY EXIT LIGHTS 1L & 1R ARE NOT ILLUMINATING.  MAINTENANCE REMOVED AND REPLACED FORWARD EMERGENCY LIGHT BATTERY IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
